# SDR DALA2022101406674

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,249 hours, 1,027 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL AFTER TAKEOFF AND DESCENT LASTED FOR 5 MIN AFTER TAKEOFF.   #1 ENG DETERMINED AS CAUSE OF ODOR. PERFORMED BORO. FOUND LARGE SURFACE AREAS OF OIL WETTING AT 1ST STAGE HPC. ACCOMPLISHED BSI OF IPC IAW AMM 72-00-00-290-840-A & HPC IAW AMM 72-00-00- 290-841-A. CONFIRMED PREVIOUS FINDINGS. NO ADDITIONAL FINDINGS. PERFORMED TEST 54 OF #1 ENG IAW AMM 71-00.  PERFORMED 3RD BSI IAW AMM 72-00, OIL WETTING NOTED PRIMARILY IN LPC STG 1 BUT WETTING NOTED IN STG 1 & HPC STG 1. INSTALLED MID FAIRING OF GAS GENERATOR FAIRING. NR1 ENGINE CHANGED. ECS DECON TO BE ACCOMPLISHED.
